# SDR CA080422003

- Difficulty date: April 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Lkheed 188A
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 8300 · Accessory Gearboxes
- Part: Coupler
- Condition: Unknown
- Location: Eng/Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START SEQUENCE OF NR 4 ENGINE, IT WAS OBSERVED THAT RPM AND ACCELERATION CLIMBED TOO FAST, BEFORE LIGHT OFF, ENGINE START ABORTED AND FOUND ENGINE DECOUPLED FROM GEARBOX. SUSPECT TORQUE SHAFT COUPLER (TC NR 20080422003)
